# SDR CHQA201000127

- Difficulty date: June 22, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 23,731 hours, 17,910 cycles
- Engine: Allsn AE3007A
- Engine time: 18,971 hours, 16,631 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A BROKEN WIRE WAS FOUND ON THE NR 8 FLOOR PROXIMITY LIGHT STRIP.  THE NR 8 FLOOR PROXIMITY LIGHT STRIP WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
